# SDR USAA950530

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY EXIT LIGHTS AT ROWS 24 AND 25 DO NOT ILLUMINATE.  MAINTENANCE REPAIRED A BROKEN WIRE AT ROW 24.  RELEASED EXIT LIGHT ON ROW 25 ON MEL 33-19A.  REPLACED CHARGER (P/N RPSIB) AND BATTERY PACK. (M)
